How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17552
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

what causes my feet to swell, I take water pills,but still

Resolved Question:

what causes my feet to swell, I take water pills,but still swollen
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. D. Love replied 6 years ago.

What chronic medical problems do you have?

What medicines do you take?

 

Customer: replied 6 years ago.

Ir

regular Heartbeat,Hypertension,Had a Blood Clot on right leg,Arthritis,Asthma, the Medicans I take, are:Amlopine 5mg,Meclizine,12,5mg,Furosemide 20mg,Liptor 10mg,all once a day.Omeprazole 20mg,twice a day.Iron3.25mg,Aspirin 325mg,Once a week I take a Vitimin D50,000 mg

Customer: replied 6 years ago.
I've already answered that, Now do I get a answer from you or was this just a mistakw, Thank You, XXXXX
Expert:  Dr. D. Love replied 6 years ago.

Thank you for the additional information.

 

There are many different conditions that can cause swelling. Heart dysfunction is a common cause and is more likely to happen in persons with a history of hypertension. It also can be due to liver or kidney disease.It can also be related to chronic venous insufficiency, which is more likely to be a problem in persons with a history of blood clots. Blood clots also can cause swelling, but since blood clots tend to occur on only one side at a time, it does not generally cause swelling of both legs. There are certain medicines that can cause swelling. Of the medicines that you are taking, the amlodipine is the most likely to contribute to the problem. Swelling has been reported to occur in 3% of persons taking the 5 mg dose. Ultimately, it would require an appropriate medical evaluation to determine the exact cause.

 

Dr. D. Love and 5 other Medical Specialists are ready to help you